Pharmacy · Pharmacology / Drug Interactions
Serotonin syndrome is a potentially life-threatening adverse drug reaction most likely caused by combining Selective Serotonin Reuptake Inhibitors (SSRIs) with:
- 1Non-steroidal anti-inflammatory drugs (NSAIDs)
- 2Beta-blockers
- 3Monoamine oxidase inhibitors (MAOIs)✓
- 4Loop diuretics
Correct answer
Monoamine oxidase inhibitors (MAOIs)
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Pharmacy?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Pharmacology / Drug Interactions?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Pharmacy · Pharmacology / Drug Interactions